Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 17, 2016, 10:36 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 10:36 PM CDT (03:36 UTC)
- Expired
- Apr 18, 2016, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Colorado County, TX, Harris County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 113 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
070
WGUS54 KHGX 180336
FFWHGX
TXC015-089-201-473-180630-
/O.NEW.KHGX.FF.W.0003.160418T0336Z-160418T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1036 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN COLORADO COUNTY IN SOUTHEASTERN TEXAS...
CENTRAL WALLER COUNTY IN SOUTHEASTERN TEXAS...
WESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
EASTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 130 AM CDT
* AT 1034 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO
FOUR INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEALY...PRAIRIE VIEW...BELLVILLE...WALLER...PINE ISLAND...SAN FELIPE...
PATTISON...MONAVILLE AND CAT SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 3001 9616 3016 9595 3001 9589 2983 9586
2966 9640 2983 9643
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 8:29 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 17, 8:29 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
829 PM CDT SUN APR 17 2016
.AVIATION...
SHOWERS AND THUNDERSTORMS DEVELOPING IN A SWATH FROM NEAR BYY-BAY
CITY TO LVJ-PEARLAND TO CLL-COLLEGE STATION WHERE LL CONVERGENCE
APPEARS TO BE MAXIMIZED. BROAD DIFFLUENCE ALOFT WITH A MOIST
SOUNDING TO NEAR 600 MB WITH ONGOING DEEP CONVECTION. HAVE MADE
SOME CHANGE TO TAFS TO HIGHLIGHT THE PREVAILING NATURE OF STORMS
THROUGH THE NEXT 12-24 HOURS. GUIDANCE IS ALL OVER THE PLACE ON
WHERE THE HEAVIEST RAINFALL WILL OCCUR AND TIMING...AM EXPECTING
THE SWATH OF STORMS TO CONTINUE AND PROBABLY SLOWLY SHIFT FURTHER
NW AND N WHICH WILL KEEP MOST TERMINALS IMPACTED BY AT A MINIMUM
SHOWERS AND PROBABLY TSRA AT TIMES. SOUNDING FROM TAMU CLL JUST
CAME IN AND IT IS JUICY...1.8 PW/K INDEX 40/CAPE 1650 AND 0-1KM
SRH OF 200. THINK THAT BIG IMPACTS FROM STORM CLUSTERS MAY OCCUR
AFTER 12Z FOR IAH/HOU (AFTER THIS EVENINGS). CIGS SHOULD LOWER
OVER THE EVENING AND MVFR WILL PREVAIL BETWEEN 1000-2000FT. LOWER
CIGS/VISBY WITH STORMS.
45
&&
.PREV DISCUSSION... /ISSUED 358 PM CDT SUN APR 17 2016/
DISCUSSION...
RECENT THINKING IS THAT...WITH ALL OF THE METEOROLOGICAL
INGREDIENTS IN PLACE...THE (FLASH) FLOOD THREAT IS STILL ALIVE
AND WELL FROM THIS EVENING THROUGH TUESDAY. THE SLOW CHURNING
BROAD UPPER LOW CENTERED OVER THE FOUR CORNERS REGION IS THE
WESTERN LOW IN WHAT HAS BECOME AN OMEGA BLOCKING PATTERN. THE
NEAR ZERO MOVEMENT OF THE WESTERN ATLANTIC LOW...WITH A CENTRAL
CONUS RIDGE WEDGED IN BETWEEN THESE TWO LOWS...WILL ULTIMATELY BE
THE IMPETUS TO WHAT IS SHAPING UP TO BE AN ACTIVE 36 HOURS. AS
MENTIONED ABOVE AND IN PREVIOUS AFDS...ALL OF THE ELEMENTS THAT
YOU NEED FOR FLASH FLOODING LEADING TO RIVER FLOODING ARE IN
PLACE. SECONDARY THREATS WILL BE DAMAGING STORM DOWNBURST WINDS
AND HAIL. UNLESS THIS DOWNSTREAM RIDGE AND ATLANTIC LOW SUDDENLY
DECIDE TO SHEAR OUT AND RELEASE THIS BLOCKING FLOW PATTERN...HIGH
RAINFALL WILL NOT BECOME A MATTER OF 'IF' BUT OF 'WHEN AND WHERE'.
AS OF NOW THE RECENT HIGH RESOLUTION MODELING HAVE BEEN OF LITTLE
TO NO HELP...CONFIDENCE IS GREATEST THAT EITHER A CENTRAL TEXAS
FORMING MCS OR LARGE SCALE NORTH TO SOUTH QLCS WILL DEVELOP SOMETIME
MONDAY. TRAINING THUNDERSTORMS WILL LIKELY PRODUCE 2 TO 3 INCH PER
HOUR AMOUNTS...LOCALLY UPWARDS OF 3 TO 4 INCHES (AS EVIDENCED BY
THIS AFTERNOON'S CLUSTERING OVER THE BASTROP/SMITHVILLE AREA). THUS
..WITH SLOW STEERING VECTOR MOTION...IT WILL NOT TAKE MUCH TIME
TO PRODUCE GREATER THAN 8 INCH AMOUNTS OVER THOSE AFFECTED COUNTIES.
THIS EVENT COULD COMMENCE AS EARLY AS THIS EVENING AND PERSIST
THROUGH MID WEEK. SINCE THIS SCENARIO WILL BECOME MORE MESO-DRIVEN
IN TIME...THE FINER DETAILS OF THE TIMING AND LOCATION OF THE HIGHEST
RAINFALL WILL COME WITH SHORT TERM FORECASTS WHILE CLOSELY MONITORING
RADAR/RAINFALL RATES.
THE UPSTREAM RIDGE BREAKS DOWN GOING INTO MIDWEEK...ALLOWING SOUTHWESTERLY
/DIFFULENT FLOW ALOFT TO BECOME MORE ZONAL WEDNESDAY. A COLD FRONTAL
PASSAGE INTO A SOMEWHAT RE-CHARGED RESIDENT AIR MASS (1.4-1.5 INCH
PWATS) WILL PICK THURSDAY'S RAIN CHANCES BACK UP TO HIGH CHANCE-
LOW LIKELY PROBABILITIES. BACKING HIGH PRESSURE WILL DESCEND DOWN
FROM THE SOUTHERN PLAINS AND BEGIN FEW DAYS OF DRY WEATHER GOING
INTO THE WEEKEND. DAY-TO-DAY TEMPERATURE FORECASTS WILL FOLLOW A
NEAR SIMILAR DIURNAL CURVE...UPPER 60 TO LOW 70 DEW POINTS WILL
MAINTAIN HIGHER HUMIDITY LEVELS THROUGH FRIDAY MORNING...OR BEFORE
THE THURSDAY BOUNDARY PASSAGE. DAILY MINIMUMS TEMPERATURES WILL
GENERALLY BE IN THE MID-UPPER 60S WITH DAILY MAXIMUM TEMPERATURES
IN THE UPPER 70S TO NEAR 80 F.
MARINE...
A COASTAL FLOOD WARNING REMAINS IN EFFECT FROM PORT OCONNOR TO
HIGH ISLAND AS TIDE LEVELS REMAIN 1.5 TO 3.0 FEET ABOVE NORMAL.
THIS WILL BRING WATER LEVELS TO NEAR 4 FEET IN A FEW PLACES AT
HIGH TIDE. HWY 87 HAS BECOME WATER COVERED AT TIMES AND TODDVILLE
ROAD HAS BEEN WATER COVERED AT TIMES. WINDS ARE EXPECTED TO BECOME
SE AND GRADUALLY DECREASE ON MONDAY AND THREAT FOR COASTAL
FLOODING SHOULD BEGIN TO DIMINISH DURING THE DAY.
A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER SW TX AND HIGH
PRESSURE TO THE EAST WILL MAINTAIN MODERATE TO STRONG E-SE WINDS
TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF
WATERS AND ADJACENT BAYS THROUGH 12Z MONDAY AND MAY NEED TO BE
EXTENDED FOR THE GULF WATERS ON MONDAY MORNING. SEAS WILL RANGE
BETWEEN 6 AND 9 FEET TONIGHT. WINDS SHOULD DROP BELOW ADVISORY
CRITERIA ON MONDAY NIGHT AND SPEEDS WILL SLOWLY FALL THROUGH THE
END OF NEXT WEEK.
IN ADDITION TO THE WINDS...WAVES AND ELEVATED TIDES...MARINE
REPORTS INDICATE SOME LIGHT SEA FOG WITH VISIBILITIES BELOW 3
MILES IN A FEW LOCATIONS. STRONG WINDS SHOULD PROVIDE ENOUGH
MIXING TO LIMIT THE FOG THREAT AND MAINTAIN VSBY AOA 3 MILES. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 68 75 66 78 66 / 100 100 90 60 20
HOUSTON (IAH) 70 77 67 77 67 / 90 90 90 70 30
GALVESTON (GLS) 70 75 70 75 70 / 60 70 80 80 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 11 AM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...41
AVIATION/MARINE...45Hazardous weather outlook, Apr 17, 5:48 AM CDT, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 AM CDT SUN APR 17 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE ...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO. THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL TEXAS THIS AFTERNOON. FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM... HUNTSVILLE LINE. COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES. COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON AND THE GULF COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY. GMZ330-335-350-355-370-375-181100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS BUILDING ABOVE 7 FEET. EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO 3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.
In the hours before
Special weather statement, Apr 17, 7:30 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
730 PM CDT SUN APR 17 2016
TXZ210-226-180115-
COLORADO TX-WHARTON TX-
730 PM CDT SUN APR 17 2016
...SPECIAL WEATHER STATEMENT...
AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF SPEAKS...OR 16 MILES NORTHWEST OF EL CAMPO...MOVING
NORTHWEST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WEIMAR...SHERIDAN AND ROCK ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2994 9659 2928 9638 2921 9657 2929 9662
2934 9656 2957 9679 2967 9684
TIME...MOT...LOC 0029Z 156DEG 31KT 2932 9651Special weather statement, Apr 17, 8:10 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
810 PM CDT SUN APR 17 2016
TXZ210-226-235-180215-
JACKSON TX-COLORADO TX-WHARTON TX-
810 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WHARTON...COLORADO
AND NORTH CENTRAL JACKSON COUNTIES UNTIL 915 PM CDT...
AT 810 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF EAGLE LAKE...MOVING NORTHWEST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WEIMAR...SHERIDAN...ROCK ISLAND...ALTAIR...GARWOOD AND NADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2987 9665 2989 9660 2935 9632 2910 9659
2926 9667 2934 9656 2958 9679 2958 9683
2965 9686
TIME...MOT...LOC 0110Z 147DEG 19KT 2941 9649Special weather statement, Apr 17, 8:33 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
833 PM CDT SUN APR 17 2016
TXZ197>199-211>213-227-237-180230-
GRIMES TX-AUSTIN TX-BRAZORIA TX-WALLER TX-WASHINGTON TX-HARRIS TX-
MONTGOMERY TX-FORT BEND TX-
833 PM CDT SUN APR 17 2016
...SPECIAL WEATHER STATEMENT...
AT 832 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SAN FELIPE TO NEAR ADDICKS PARK TEN TO
PINEY POINT VILLAGE. MOVEMENT WAS NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN PEARLAND...SUGAR LAND...MISSOURI CITY...ROSENBERG...STAFFORD...
BELLAIRE...WEST UNIVERSITY PLACE...KATY...RICHMOND...TOMBALL...JERSEY
VILLAGE...SEALY...HEMPSTEAD...PRAIRIE VIEW...BROOKSHIRE...HUNTERS CREEK
VILLAGE...BELLVILLE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE AND
PINEHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3022 9639 3026 9584 3013 9552 2954 9537
2928 9569 2961 9608
TIME...MOT...LOC 0132Z 162DEG 27KT 2981 9607 2984 9569 2977 9552The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:30 PM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Apr 17, 8:10 PM CDT | Special Weather Statement | HGX | Colorado | 65 min |
| Apr 17, 8:33 PM CDT | Special Weather Statement | HGX | Fort Bend, Waller | 57 min |
| Apr 17, 8:53 PM CDT | Areal Flood Advisory | HGX | Colorado, Wharton | 3 hr |
| Apr 17, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Apr 17, 9:38 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 112 min |
| Apr 17, 11:11 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Apr 17, 11:15 PM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Apr 17, 11:17 PM CDT | Special Weather Statement | HGX | Waller | 43 min |
| Apr 17, 11:22 PM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 17, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Apr 17, 11:57 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 63 min |
| Apr 18, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 12:07 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 38 min |
| Apr 18, 12:39 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 12:48 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 1:04 AM CDT | River Flood Warning | HGX | Harris | 69 hr |
| Apr 18, 1:15 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 1:23 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 1:37 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 18, 1:44 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Waller | 3 hr |
| Apr 18, 1:47 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 18, 2:04 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 44 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris, Montgomery | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:31 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | HGX | Harris | 27 min |
| Apr 18, 3:13 AM CDT | Tornado Warning | HGX | Harris | 32 min |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 3:22 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
| Apr 18, 3:23 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 97 min |
| Apr 18, 3:28 AM CDT | Flash Flood Warning | HGX | Austin, Colorado | 92 min |
| Apr 18, 3:38 AM CDT | Tornado Warning | HGX | Harris | 27 min |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 42 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 12 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 4 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more | 4 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:52 AM CDT | Tornado Warning | HGX | Harris | 23 min |
| Apr 18, 5:16 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Matagorda | 20 hr |
| Apr 18, 5:17 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 43 min |
| Apr 18, 5:39 AM CDT | Tornado Warning | HGX | Liberty | 36 min |
| Apr 18, 5:57 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 26 hr |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:30 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 3 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:51 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 7:05 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| Apr 18, 7:08 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.